이전페이지 이동
   Hurtubise, Jacques (Hurtubise, Jacques)
    McGill University
Total: 56
  • On the geometry of isomonodromic deformations. J. Geom. Phys (2008), Vol 58Pages 1394-1406 

  • Calorons, Nahm's equations on $Ssp 1$ and bundles over $Bbb Psp 1timesBbb Psp 1$. (Charbonneau B) Comm. Math. Phys (2008), Vol 280Pages 315-349 

  • Multi-Hamiltonian structures for $r$-matrix systems. (Harnad J) J. Math. Phys (2008), Vol 49

  • Separation of variables and the geometry of Jacobians. SIGMA Symmetry Integrability Geom. (2007), Vol 3

  • Group-valued implosion and parabolic structures. (Jeffrey L; Sjamaar R) Amer. J. Math (2006), Vol 128Pages 167-214 

  • The geometry of Calogero-Moser systems. (Nevins T) Ann. Inst. Fourier (2005), Vol 55Pages 2091-2116 

  • Moduli of framed parabolic sheaves. (Jeffrey L; Sjamaar R) Ann. Global Anal. Geom (2005), Vol 28Pages 351-370 

  • Surfaces and the Sklyanin bracket. (Markman E) Comm. Math. Phys (2002), Vol 230Pages 485-502 

  • Spectral Lax pairs and Calogero-Moser systems. AMS/IP Stud. Adv. Math (2002), Vol 33Pages 103-112 

  • Elliptic Sklyanin integrable systems for arbitrary reductive groups. (Markman E) Adv. Theor. Math. Phys (2002), Vol 6Pages 873-978 

  • Calogero-Moser systems and Hitchin systems. (Markman E) Comm. Math. Phys (2001), Vol 223Pages 533-552 

  • The geometry of generalised Hitchin systems. CRM Proc. Lecture Notes. (2000), Vol 26Pages 55-76 

  • Representations with weighted frames and framed parabolic bundles. (Jeffrey LC) Canad. J. Math (2000), Vol 52Pages 1235-1268 

  • Separating coordinates for the generalized Hitchin systems and the classical $r$-matrices (Kjiri M) Comm. Math. Phys (2000), Vol 210Pages 521-540 

  • Stability theorems for spaces of rational curves. (Boyer CP; Milgram RJ) Internat. J. Math (200), Vol 12Pages 223-262 

  • Particles and connections on four-manifolds. Comm. Anal. Geom (1999), Vol 7Pages 55-93 

  • Rank $2$-integrable systems of Prym varieties. (Markman E) Adv. Theor. Math. Phys (1998), Vol 2Pages 633-695 

  • Integrable systems associated with Riemann surfaces. (Markman E) Phys. Atomic Nuclei. (1998), Vol 61Pages 1644-1651 

  • The algebraic geometry of the Kostant-Kirillov form. J. London Math. Soc. (1997), Vol 56Pages 504-518 

  • Some algebraic geometry of integrable systems. CRM Proc. Lecture Notes (1997), Vol 11Pages 183-194 

  • Moduli spaces and particle spaces. NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci (1997), Vol 488Pages 113-146 

  • Darboux coordinates on coadjoint orbits of Lie algebras. (Adams MR; Harnad J) Lett. Math. Phys (1997), Vol 40Pages 41-57 

  • Stability theorems for moduli spaces. Canadian Mathematical Society. (1996), Vol 3Pages 153-171 

  • Integrable systems and algebraic surfaces. Duke Math. J (1996), Vol 83Pages 19-50 

  • Holomorphic maps of a Riemann surface into a flag manifold. J. Differential Geom (1996), Vol 43Pages 99-118 

  • Erratum to the paper: ``Integrable systems and algebraic surfaces'' Duke Math. J (1996), Vol 84Pages 815 

  • The Atiyah-Jones conjecture for ruled surfaces. (Milgram RJ) J. Reine Angew. Math (1995), Vol 466Pages 111-143 

  • Configurations de particules et espaces de modules. Canad. Math. Bull (1995), Vol 38Pages 66-79 

  • The topology of the space of rational maps into generalized flag manifolds. Acta Math (1994), Vol 173Pages 61-101 

  • Finite-dimensional coadjoint orbits in loop algebras. Lett. Math. Phys (1994), Vol 30Pages 99-104 

  • The topology of instanton moduli spaces. I. The Atiyah-Jones conjecture. (Boyer CP; Mann BM; Milgram RJ) Ann. of Math (1993), Vol 137Pages 561-609 

  • Quantification de la cohomologie des alg`ebres de Lie de champs de vecteurs et fibr'es en droites sur des surfaces complexes compactes. (Gonz'alez-L'opez A; Kamran N; Olver PJ) C. R. Acad. Sci. Paris S'er. I Math (1993), Vol 316Pages 1307-1312 

  • Darboux coordinates and Liouville-Arnolcprime d integration in loop algebras. (Adams MR; Harnad J) Comm. Math. Phys (1993), Vol 155Pages 385-413 

  • Projective connections, double fibrations, and formal neighbourhoods of lines. (Kamran N) Math. Ann (1992), Vol 292Pages 383-409 

  • The Atiyah-Jones conjecture. (Boyer CP; Mann BM; Milgram RJ) Bull. Amer. Math. Soc (1992), Vol 26Pages 317-321 

  • Differential invariants, double fibrations and Painlev'e equations. (Kamran N) NATO Adv. Sci. Inst. Ser. B Phys (1992), Vol 278Pages 271-298 

  • Generalized tops and moment maps to loop algebras. (Harnad J) J. Math. Phys (1991), Vol 32Pages 1780-1787 

  • Coadjoint orbits, spectral curves and Darboux coordinates. (Adams MR; Harnad J) Math. Sci. Res. Inst. Publ. (1991), Vol 22Pages 9-21 

  • Algebraic geometry and completely integrable Hamiltonian systems. CMS Conf. Proc (1991), Vol 12Pages 85-104 

  • Liouville generating functions for isospectral flow in loop algebras. (Adams MR; Harnad J) Integrable and superintegrable systems (1990), Pages 232-256 

  • Monopoles and their spectral data. (Murray MK) Comm. Math. Phys (1990), Vol 133Pages 487-508 

  • Isospectral Hamiltonian flows in finite and infinite dimensions. II. Integration of flows. (Adams MR; Harnad J) Comm. Math. Phys (1990), Vol 134Pages 555-585 

  • Integrable Hamiltonian systems on rational coadjoint orbits of loop algebras. (Adams MR; Harnad J) Hamiltonian systems, transformation groups and spectral transform methods (1990), Pages 19-32 

  • Dual moment maps into loop algebras. (Adams MR; Harnad J) Lett. Math. Phys (1990), Vol 20Pages 299-308 

  • The classification of monopoles for the classical groups. Comm. Math. Phys (1989), Vol 120Pages 613-641 

  • On the construction of monopoles for the classical groups. (Murray MK) Comm. Math. Phys (1989), Vol 122Pages 35-89 

  • Supersymmetric Yang-Mills equations and supertwistors. (Harnad J; Shnider S) Ann. Physics. (1989), Vol 193Pages 40-79 

  • Instantons on Hopf surfaces and monopoles on solid tori. (Braam PJ) J. Reine Angew. Math (1989), Vol 400Pages 146-172 

  • Twistors and the geometry of bundles over ${bf P}sb 2({bf C})$. Proc. London Math. Soc. (1987), Vol 55Pages 450-464 

  • Instantons and jumping lines. Comm. Math. Phys (1986), Vol 105Pages 107-122 

  • The asymptotic Higgs field of a monopole. Comm. Math. Phys (1985), Vol 97Pages 381-389 

  • The intersection of two quadrics in ${bf P}sb 5({bf C})$ as a twistor space. Ann. Global Anal. Geom (1985), Vol 3Pages 185-195 

  • Monopoles and rational maps: a note on a theorem of Donaldson. Comm. Math. Phys (1985), Vol 100Pages 191-196 

  • Abelian integrals and the reduction method for an integrable Hamiltonian system. (Gagnon L; Harnad J; Winternitz P) J. Math. Phys (1985), Vol 26Pages 1605-1612 

  • Constraint equations and field equations in supersymmetric $N=3$ Yang-Mills theory. (Harnad J; L{'e}gar{'e} M; Shnider S) Nuclear Phys. B (1985), Vol 256Pages 609-620 

  • ${rm SU}(2)$ monopoles of charge $2$. Comm. Math. Phys (1983), Vol 92Pages 195-202 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.